# SDR AALA20140530017

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 48,997 hours, 23,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: SS092100037001
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED TAIL COMPARTMENT HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMER DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  HEAVY AIR LEAK AT GND AIR CONDITIONING CHECK VLV ON RT SIDE & GASKET ON LT SUPPLY TEMPERATURE HIGH SENSOR.  REPLACED GND AIR CONDITIONING RT CHECK VLV & LT SUPPLY TEMPERATURE HIGH SENSOR.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
